Selçuk Journal of Applied Mathematics

 Selçuk Journal of
  Applied Mathematics

Summer-Autumn, 2000
  Volume  1
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Summer-Autumn 2000, Volume 1 - Number 1

 Foreword ( Prof.Dr. Abdurrahman KUTLU - Rector of Selçuk University )

 H.Bulgak, Vl.Vaskevich

 Optimal Cubature Formulas for Fourier Coefficients of Periodic Function
 in Sobolev Spaces


 V.Ganzha, E.Vorozhtsov
 Diagram Design and Analysis of Aerodynamics Problems 
 with Mathematica


 The Cauchy Problem for Pseudohyperbolic Equations


 Factorized Sparse Approximate Inverses for Preconditioning 
 and Smoothing


 Adaptive Hierarchical Tenzor Product Finite Elements

 Vl.Vaskevich, H.Bulgak, C.Çınar

 Algorithm with Guaranteed Accuracy for Computing a Solution to 
 Linear Difference Equations

The article is
available to read in
Ghostview  format

[Home] [contact]